# SDR SWAA2013071118121

- Difficulty date: July 8, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N615SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27698
- Aircraft time: 57,801 hours, 46,920 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65445519
- Part serial: 10157
- Condition: Failed
- Location: Le Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, LE FLAP TRANSIT LIGHT STAYED ON AFTER FLAP RETRACTION.  RECYCLED FLAPS IAW QRH, ROLL NOTED AFTER  RECYCLE.  ON WALK AROUND FOUND NR 2 LE FLAP EXTENDED.  R&R NR 2 LE FLAP ACTUATOR IAW MM.
